# SDR A001ABB

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: General aviation
- Aircraft: N840MQ
- Make and model: Cessna 550
- Aircraft serial: 427
- Aircraft time: 4,674 hours
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 55653421
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR PUSH ROD WAS INITIALLY REMOVED FROM THE AIRCRAFT WHEN IT WAS DISCOVERED DURING AN INSPECTION TASK THAT THIS ROD WAS ASSEMBLED USING ALUMINUM RIVETS, SHOULD BE MONEL RIVETS PER THE TASK.  UPON REMOVAL, INSPECTION PERSONNEL DISCOVERED THAT THIS ROD WAS BENT.  REMOVAL OF LEFT ELEVATOR PUSHROD REVEALED THAT IT TOO WAS BENT - CORRECT RIVETS WERE INSTALLED.  BENDS IN THESE RODS WERE NOT READILY APPARENT UNTIL REMOVAL FROM AIRCRAFT.  TWO NEW RODS WERE ORDERED FROM CESSNA.  ONE ROD ROLLED PERFECTLY STRAIGHT ON A SURFACE PLATE, THE OTHER APPEARED TO BE MIS-MANUFACTURED.  THIS ROD WHILE NOT OBVIOUSLY BENT, OSCILLATED WHEN ROLLED ON THE SURFACE PLATE. THE FORMED END WITH A CLEVIS FORK INSTALLED WAS NOT FORM
